MAUDE Adverse Event Report: ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS

ABBOTT MEDICAL OPTICS TECNIS SYMFONY TORIC; MULTIFOCAL IOLS
Model Number ZXT150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Halo (2227); No Code Available (3191)
Date of Event 06/28/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).All pertinent information available to abbott medical optics has been submitted.
 
Event or Problem Description
It was reported that a zxt150 12.0 diopter intraocular lens (iol) was implanted into the right eye (od) of the patient on (b)(6) 2017.It was later explanted on (b)(6) 2018, due to halos and glare.There was no incision enlargement, vitrectomy, or sutures.The lens was replaced with a zcb00.Reportedly, there was no patient injury and the patient is doing better post-operatively.No additional information was provided.
 
Additional Manufacturer Narrative
The product testing was not performed as the complaint device was not returned for evaluation.The reported complaint cannot be verified.Manufacturing records were reviewed and the device was manufactured according to specification.The directions for use (dfu) was reviewed.The dfu adequately provides instructions and precautions for the proper use and handling of the product.Based on the investigation results there is no indication of a product quality deficiency.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS SYMFONY TORIC
Common Device Name
MULTIFOCAL IOLS
Manufacturer (Section D)
ABBOTT MEDICAL OPTICS
santa ana CA
MDR Report Key7301713
Report Number9614546-2018-00200
Device Sequence Number1994708
Product Code POE
UDI-Device Identifier05050474605046
UDI-Public(01)05050474605046(17)211214
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date12/14/2021
Device Model NumberZXT150
Device Catalogue NumberZXT150U120
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/30/2018
Supplement Date Received by Manufacturer04/13/2018
Initial Report FDA Received Date02/27/2018
Supplement Report FDA Received Date04/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;